# SDR AALA971643

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULGE IN SKIN STR 17L, STA 720 - STA 720E.  CUT OUT CORRODED SKIN, INSTALLED DOUBLER TO FILLER PER SRM 53-30-3, FIGURE 3.  TST:  67,059.  CYCLES, 43,852.  (X)
